Gauge field interactions from extra dimensional gravity

Benn, Ian and Tucker, Robin (1982) Gauge field interactions from extra dimensional gravity. Physics Letters B, 112 (4-5). pp. 344-346. ISSN 0370-2693

Full text not available from this repository.

Abstract

It is demonstrated how non-abelian charged-matter fields can arise from the geometry in a generalised Kaluza-Klein theory. The reduced action corresponding to a suitable ansatz is exhibited and schemes for symmetry breaking are discussed.

Item Type:
Journal Article
Journal or Publication Title:
Physics Letters B
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/3100/3106
Subjects:
ID Code:
74917
Deposited By:
Deposited On:
03 Aug 2015 14:00
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 09:19